MathSciNet Relay Station
MathSciNet bibliographic data
MR1316704 (96a:11132) 11R70 (19F15 20D20)
Qin, Hou Rong The $2$-Sylow subgroups of the tame kernel of imaginary quadratic fields. Acta Arith. 69 (1995), no. 2, 153–169.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement